# SDR CA130918001

- Difficulty date: September 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 170-200 LR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Landing Gear
- Part time: 4,406 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  LANDING GEAR LEVER DISAG, RED CAS MESSAGE ILLUMINATED ON TAKEOFF EG AFTER GEAR SELECTED UP.  THE 3 GEAR STATUS INDCATIONS INDICATED THE GEAR WAS DOWN BUT TURN RED. THE QRH CHECKLIST WAS COMPLETED BY THE CREW AND THE CONDITION WAS NOT RECTIFIED. GEAR WAS SELECTED DOWN.  THE MEASSGE CLEARED AND THE GEAR INDCATION, INDICATED NORMAL.  FLIGHT DIVERTED WITH AN UNEVENTFUL LANDING.  ENGINEERING STAFF JACKED THE ACFT AND WERE ABLE TO DUPLUCATE THE FAULT WHEN A GEAR RETRACTION WAS ATTEMPTED, AFTER SOME TROUBLESHOOTING,  THE LANDING GEAR CONTROL LEVER WAS REPLACED AND SYSTEMS OPS TESTED OK.
